# SDR ASOA20121001129

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE COCKPIT AND CABIN AFTER TAKEOFF. THE ACFT LANDED WITHOUT INCIDENT, MX INSPECTED THE ACFT, COMPLIED WITH FIM, ALL WITH NO DEFECTS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
